Your symptoms seem to me fairly normal based on your description. I do suggest you seek guidance from your PS about alternative causes for your color changes. Additionally, since I cannot examine you online, a postoperative exam by your doctor will reassure all is right. Best wishes always, Dr. Aldo
The photos do not appear to show much, but any significant changes should be addressed with you surgeon to make sure you do not have an infection.
Asymmetric bruising and swelling should be shown to your plastic surgeon after breast augmentation as a hematoma is possible.
From the photographs provided a diagnosis cannot be made. However if there is significant asymmetry and bruising this could be a sign of a hematoma. It would be best if you visited your plastic surgeon.
It appears from the photo that you have some bruising which could result in pain and discoloration. You should follow up with your surgeon to make sure you are healing OK.
Breast Augmentation / Breast Implants / Anatomic Gummy Bear Implants/ Silicone Implants/ Revision Breast Surgery
I appreciate your question.
Since there has been a change in your post op course, please contact your surgeon so he/she can examine you at this time.
The best way to assess and give
true advice would be an in-person exam.
Please see a board-certified
plastic surgeon that specializes in aesthetic and restorative breast surgery.
Best of luck!
You are very early in the healing process and you will see your scars have different color and texture during this process. Scars can take up to one year to finish healing and assume a final color and texture so be patient and follow your surgeon's recommendations about scar massage and any creams or lotions to be used for your scars.
The photographs look quite normal to me and one cannot diagnose the source of your pain based on these photographs. If you're concerned, and something has recently changed as far as color of the skin or sensation, then I would recommend you go back to your plastic surgeon to discuss it with them. Good luck.